| Model Number |
N/A |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a right knee revision approximately four months post-implantation due to the locking bar backing out.The tibial insert and locking bar were removed and replaced.
Additional Manufacturer Narrative
(b)(4).D10 medical devices: biomet cc i-beam tray 71mm, catalog #: 141223, lot #: j7671806.Vanguard cr ilok fem-rt 70, catalog #: 183012, lot #: j7621010.Series a pat thn 34 3 peg, catalog #: 184786, lot #: 66406678.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, and h11.Reported event was confirmed by review of medical records.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: marked medial displacement of the tibial implant locking bar.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.